# SDR NSVA200600228

- Difficulty date: December 11, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 34,218 hours, 39,147 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE TEST RIGHT SIDE FAILED.  FOUND RT FIRE LOOP CONNECTOR LOOSE TIGHTENED AND SATISFIED IAW SAAB AMM CHP 26-11-05, NO DISCREPANCY.
